1. Want to get periods immediately before attending a religious event? Check this out for tips...
    Dismiss Notice
  2. Would you like to join the IL team? See open jobs!
    Dismiss Notice
  3. What can you teach someone online? Tell us here!
    Dismiss Notice
  4. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

IUD problems

Discussion in 'Gynaecology' started by raha256, May 3, 2010.

  1. raha256

    raha256 Bronze IL'ite

    Messages:
    163
    Likes Received:
    7
    Trophy Points:
    25
    Gender:
    Female
    hi ladies,
    i have inserted IUD (copper T) 4 months before. but from the time it is inserted my periods is bad. its bleeding badly. 5 days before the exact menses day i get spotting, then the severe bledding begins, stays for 3 days and spotting exists for 5 days. :hide:

    one of my friend she had problems for 4 months and then things settled. but i dont know what to do with this. should i remove this IUD?

    please pour ur experience.

    raha
     
    Loading...

  2. victory001

    victory001 New IL'ite

    Messages:
    36
    Likes Received:
    1
    Trophy Points:
    8
    Gender:
    Female
    hi Raha...its better to consult Gynac...
    wen i had inserted iud in d first month i had excessive bleeding for 20 days,n in b/w i consulted my doctor ..she gave me some tablets n 1 injection(i dont remember names of medicine)...n the result was good.Now its been 1 n half year...only changes i saw was bfor i used to get periods for 7days but now its 10-11days...other than that no problem...

    Dont worry Raha...first go to ur doctor..m sure she will help u out :thumbsup
     

Share This Page